my problem is with my gi docs, ive had 3 so far and only just diagnosed in july, i have crohns and ive tried sulphazine and azatrhriopine, but both make my symptoms worse, i also get nausea from them so i dont take anything at the moment, but the gi says im not taking my illness seriously enough and that i must try the tablet for longer, he actually gets arsey about me, but a few weeks ago i had a bm that looked like my intestinal lining was coming away and it was dark in colour? i just want to know if anyone else has experienced anything like this before, coz the way i feel about my gi is id rather not bother with him as i feel like im wasting his time plus i only get 5 mins with him every 3 months or so? id really appreciate some advice please
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...